Intradermal testing after anaphylactoid reaction to anaesthetic drugs: practical aspects of performance and interpretation.

@article{Fisher1984IntradermalTA,
  title={Intradermal testing after anaphylactoid reaction to anaesthetic drugs: practical aspects of performance and interpretation.},
  author={Mary Catherine Fisher},
  journal={Anaesthesia and intensive care},
  year={1984},
  volume={12 2},
  pages={
          115-20
        }
}
A detailed description of an intradermal test for the diagnosis of the drug responsible for acute anaphylactoid or anaphylactic reactions to anaesthetic drugs is presented. If intradermal testing is performed according to this protocol the drug responsible for the reaction can be determined in the majority of reactions. 

Topics from this paper.

Citations

Publications citing this paper.
SHOWING 1-10 OF 21 CITATIONS

Allergic reactions during labour analgesia and caesarean section anaesthesia.

  • International journal of obstetric anesthesia
  • 2013
VIEW 2 EXCERPTS
CITES BACKGROUND

Histaminoid reactions in anaesthesia

R. P. McKlNNON, J. A. W. WlLDSMITH
  • 2005
VIEW 1 EXCERPT
CITES METHODS

Similar Papers

Loading similar papers…